MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø60; ACETABULAR CUP

MEDACTA INTERNATIONAL SA CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø60; ACETABULAR CUP
Catalog Number 01.32.160MB
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15-oct-2019: lot 181132: (b)(4) items manufactured and released on 28-jun-2018.Expiration date: 20/06/2023.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional implant involved: liner: versafitcup dm 01.26.2860mhc double mobility hc liner 28/dml (k092265) lot.180156 batch review performed on 15-oct-2019: lot 180156: (b)(4) items manufactured and released on 10-apr-2018.Expiration date: 21/03/2023.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection 10 months after primary, the pathogen is unknown.The surgeon removed the medacta versafitcup dm liner hc 60/28 and medacta mpact dm acetabular shell and inserted an antibiotic spacer.The surgery was completed successfully.

Brand Name
CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø60
Common Device Name
ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9191667
Report Number3005180920-2019-00871
Device Sequence Number14436895
Product Code LPH
UDI-Device Identifier07630030861017
UDI-Public07630030861017
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/20/2023
Device Catalogue Number01.32.160MB
Device Lot Number181132
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2019
Initial Report FDA Received Date10/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;